It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Stephen Teel on September 05, 2000 at 02:46:34:

In Reply to: Re: throat/tonsil cancer posted by Jerry on July 25, 2000 at 17:25:26:

: : My husband has had 10 radiation and 2 chemo treatments at this point. He is scheduled for 25 more radiation and 5 more chemo treatments. He is now starting to experience some side affects such as a sore throat and thick saliva. Is there anything he can do to do to relieve this? Do you know why the treatments cause thick saliva?
: : Thank you

The Radiation kills the salivary glands because they are very sensitive. I've had six weeks of radiation for tonsil cancer back in 98. The saliva will always be thick now, at least it is for me. I have pretty much got used to it now.
Good luck. ==

Follow Ups

All times are GMT -7. The time now is 02:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!